# SDR CALA2019052400818

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 49,802 hours, 14,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0556 CRACK ON STR 16L AT STA 780+24 FROM EDGE OF STR TO FIRST FASTENER HOLE. REF ST-ENG N/R 0064013. ACCOMPLISHED PERMANENT REPAIR ON FUSE STRINGER S-16L AT STA 780+ 24 IAW ECRA 5331-02391 REV -. WORK WAS ACCOMPLISHED ON ST-ENG N/ R 0064013.
